# SDR CA100730003

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 884 hours
- Engine: Cont IO550N
- System (JASC): 2211 · Autopilot Computer
- Part: Mount
- Part number: 011923461T30
- Condition: Malfunctioned
- Location: A/P Computer
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF GLIDESLOPE FUNCTION ON S-TEC 55X. ACFT HAS BEEN TO 2 DIFFERENT AMO`S THAT CONCLUDED THAT THE AUTOPILOT COMPUTER WAS AT FAULT.  THE UNIT WAS SENT AWAY TWICE AND TESTED BY THE MFG WITH NOT FAULTS FOUND.   IT WAS FOUND THAT TRACKING OF THE AUTOPILOT COMPUTER WAS THE FAULT.  ONCE THE UNIT IS RESEATED WITH SUBSTANTIAL FORCE IT BECOMES FULLY OPERATIONAL. THIS COULD BE QUITE PROBLEMATIC BECAUSE IF THE A/P IS REMOVED FOR ACCESS FOR ANOTHER MX ACTIVITY OR IT IS MOVED BECAUSE OF ANOTHER RADIO REMOVAL, IT COULD CAUSE THE A/P NOT TO FUNCTION WHEN NEEDED IN IMC CONDITIONS. THERE IS NO FAILURE INDICATION ON THE A/P SELF TEST START UP AND UNLESS THE A/P IS FULLY FUNCTION TESTED THE AUTOPILOT WILL START AND APPEAR TO BE WORKING NORMALLY.   THE PROBLEM WITH THE TRAY RACKING IS A KNOWN PROBLEM.
